# SDR HALA20250721221

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N780HA
- Make and model: Boeing 787-9
- Aircraft serial: 66428
- Aircraft time: 4,717 hours, 866 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - SHORTLY AFTER TAKEOFF HYD PUMP C1. PER FIM 24-00-F9-DRA-421A, FOUND EVIDENCE OF DAMAGE ON LEFT-1 ATRU. REPLACED LEFT-1 ATRU PER AMM B787-A-24-35-00-00A. AND REPLACED SOFT START RESISTOR PER AMM B787-A-24-15-09-00A. ALL TEST GOOD, A/C OK FOR SVC.
